# SDR SWAA2022051000882

- Difficulty date: April 29, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 58,597 hours, 34,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STA 663 VAPOR BARRIER ATTACH ANGLE CRACKED AT LBL 9 / [01] REMOVED ALL FASTENERS AND TRIMMED OUT DAMAGED SECTION OF VAPOR BARRIER ANGLE IAW SRM 57-10-10-2R-5;[02] PERFORMED DETAILED VISUAL INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE; NO DEFECTS NOTES IAW SEM 57-10-10-2R-5;[03] VERIFIED NEW -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 43657-5000-0001 AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP W/O 43657-5000-0002 IAW SRM 57-10-10-2R-5;[04] VERFIED STEPS 1;2 AND 3;[05] VERIFIED STEPS 1; 2; 3 AND 4;[06] PERFORMED NDT FOR CRACKS IAW B737 NDT PT. 6; 51-00-00 PROC 16. NO CRACKS NOTED. TOOL# 40083 CAL DUE 14SEP22.;[07] COMPLETED FABRICATION OF REPAIR PARTS IAW SRM 57-10-10-2R-5;[08] VERIFIED STEP 7;[09] VERIFIED ITEMS 7 AND 8 OK TO TREAT AND PRIME REPAIR PARTS AND AIRCRAFT CUT OUTS;[10] TREATED AND PRIMED REPAIR PARTS AND BARE SURFACES IN REPAIR AREA IAW SRM 57-10-10-2R-5;[11] VERIFIED STEP 10;[12] VERIFIED ITEM 10 AND 11 OK TO INSTALL REPAIR PARTS;[13] COMPLETED INSTALLATION AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 57-10-10-2R-5 FUEL TANK FASTENERS REQUIRE INTEENAL CAP SEALANT;[22] REMOVED DAMAGE FROM LH 663 VAPOR BARRIER ATTACH ANGLE AT LBL 9; FABRICATED AND INSTALLED REPAIR IAW SRM 57-10-10-2R-5;[23] C/W;[24] C/W AUDIT C/W
